![]() |
Volumn 57, Issue 1, 2004, Pages 3-22
|
The number of bifurcation points of a periodic one-parameter ODE with at most two periodic solutions
|
Author keywords
Bifurcation; Periodic solutions
|
Indexed keywords
BOUNDARY VALUE PROBLEMS;
FUNCTIONS;
INTEGRATION;
MATHEMATICAL MODELS;
ORDINARY DIFFERENTIAL EQUATIONS;
POLYNOMIALS;
SET THEORY;
THEOREM PROVING;
BIFURCATION POINTS;
PERIODIC SOLUTIONS;
POLYNOMIAL DIFFERENTIAL EQUATIONS;
BIFURCATION (MATHEMATICS);
|
EID: 2042504394
PISSN: 0362546X
EISSN: None
Source Type: Journal
DOI: 10.1016/j.na.2004.01.002 Document Type: Article |
Times cited : (5)
|
References (7)
|